PDA

View Full Version : [SOLVED] Problem with using visual effects.



Borrot
December 9th, 2009, 03:20 PM
Hello again.. I've got some trouble with using "Normal" visual effects. First it searches for software updates, then it can't find any. This means that I'm not able to apply any visual effects..

How can I solve this problem?

EDIT: It says: "System Error: Install()Archive failed"

LuisGMarine
December 9th, 2009, 04:54 PM
I'm not sure exactly what you mean it can't find packages. Just to be clear, if you open up the Ubuntu Sotware Center (Applications > Ubuntu Software Center) and you type in 'compiz' does it say the package is installed like the window below? If not install the package highlighted on the picture.

Also do you have the most up to date drivers for your video card?

http://i244.photobucket.com/albums/gg6/luisgmarine/Screenshot-UbuntuSoftwareCenter-1.png


Try again after all this is done, if not try to be more specific on what exactly the problem is. Good Luck. :popcorn:

Borrot
December 9th, 2009, 06:23 PM
I lol'ed.. I didn't do anything and now it works like a charm. Thanks for trying to helping me btw.